# SDR ASOA04785

- Difficulty date: October 8, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND TO BE EXTREMELY DIFFICULT TO CLOSE AND OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR INNER BEARING ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
